Vol. 40, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Isometric immersions of space forms in space forms

John Douglas Moore

Vol. 40 (1972), No. 1, 157–166

Let M be a connected n-dimensional space form isometrically immersed in a simply connected (2n 1)-dimensional space form of strictly larger curvature. If M is minimal, it is proven that it must be a piece of the flat Clifford torus in the (2n 1)-sphere. If M is complete and simply connected, it is proven that M possesses a global coordinate system whose coordinate vectors are unit-length asymptotic vectors.

Mathematical Subject Classification 2000
Primary: 53C40
Received: 30 October 1970
Published: 1 January 1972
John Douglas Moore
Department of Mathematics
University of California
Santa Barbara CA 93106
United States